Alert archive / Tennessee / River Flood Warnings in 2019

River Flood Warning 218, NWS Atlanta, GA

December 17, 2019Hamilton County, Tennessee; Dade County, Georgia

NWS Atlanta, GA issued this river flood warning at Dec 17, 2019, 7:12 AM EST for Hamilton County, Tennessee; Dade County, Georgia. It took effect at Dec 17, 2019, 8:33 AM EST. It was in force for 19 hr.

The area

The outline as issued.

The facts

Issued
Dec 17, 2019, 7:12 AM EST (12:12 UTC)
In effect from
Dec 17, 2019, 8:33 AM EST
Expired
Dec 18, 2019, 3:37 AM EST
In force
19 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Dade County, GA, Hamilton County, TN

The radar

The Northeast Alabama radar (KHTX), 58 km from the middle of the area, began a volume at 12:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Lookout Creek near New England (ENGG1).

Action stage
10 ft
Minor stage
12 ft
Moderate stage
17 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03568933, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

890 
WGUS42 KFFC 171212
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
712 AM EST Tue Dec 17 2019

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Lookout Creek near New England affecting Dade and Hamilton 
  Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC083-TNC065-180212-
/O.NEW.KFFC.FL.W.0218.191217T1333Z-191218T0837Z/
/ENGG1.1.ER.191217T1333Z.191217T1800Z.191218T0237Z.UU/
712 AM EST Tue Dec 17 2019

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Lookout Creek near New England.
* From this morning until late tonight.
* At 7AM Tuesday the stage was 11.6 feet...and 
  rising.
* Minor flooding is forecast.
* Flood stage is 12 feet.
* Forecast to rise above flood stage by this morning and continue to 
  rise to near 13 feet by this afternoon.The river will fall below 
  flood stage by tonight.
* At 13 feet...Minor flooding expands along Sells Lane in 
  Trenton...Mason Road near Rising Fawn...and Creek Road near New 
  England. All these roads will be closed. Also minor flooding 
  expands much further downstream as the creek crosses the Tennessee 
  border into the Tiftona area.

  

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$
2 follow-up statements
413 
WGUS82 KFFC 171454
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
954 AM EST Tue Dec 17 2019

...The Flood Warning continues for the following rivers in Georgia...
 
  Lookout Creek near New England affecting Dade and Hamilton 
  Counties 

  Oconee River near Oconee affecting Johnson...Washington and 
  Wilkinson Counties 

 
GAC083-TNC065-180454-
/O.EXT.KFFC.FL.W.0218.000000T0000Z-191218T0734Z/
/ENGG1.1.ER.191217T1234Z.191217T1800Z.191218T0134Z.UU/
954 AM EST Tue Dec 17 2019

...Flood Warning extended until late tonight...The Flood Warning 
continues for
  The Lookout Creek near New England.
* Until late tonight.
* At 9AM Tuesday the stage was 12.8 feet...and 
  rising.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* The river will continue rising to near 14.0 feet by this afternoon.
  The river will fall below flood stage this evening.
* At 15 feet...Minor flooding continues to expand along Sells Lane 
  in Trenton...Mason Road near Rising Fawn...and Creek Road near New 
  England. These roads and other roads with creeks flowing into 
  Lookout Creek will flood causing the roads to be closed. The water 
  will be a few feet deep on portions of these roads. Also minor 
  flooding will continue to expand downstream as the creek crosses 
  the Tennessee border into the Tiftona area.

  

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$

GAC167-303-319-180454-
/O.EXT.KFFC.FL.W.0216.000000T0000Z-191218T1245Z/
/OCNG1.1.ER.191216T1026Z.191217T0615Z.191218T0645Z.NO/
954 AM EST Tue Dec 17 2019

...Flood Warning extended until Wednesday morning...The Flood Warning
continues for
  The Oconee River near Oconee.
* Until Wednesday morning.
* At 9AM Tuesday the stage was 18.1 feet...and 
  falling.
* Minor flooding is occurring.
* Flood stage is 17 feet.
* The river will continue to fall to below flood stage by after 
  midnight tomorrow.
* At 18 feet...The water level begins to flood portions of the dirt
  parking lot area near the Old Balls Ferry Road boat ramp...just 
  upstream and rightbank from the Georgia Highway 57 bridge. Minor 
  flooding continues in the woodlands near the river.

  

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$
790 
WGUS82 KFFC 180049
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
749 PM EST Tue Dec 17 2019

...The Flood Warning continues for the following rivers in Georgia...
 
  Lookout Creek near New England affecting Dade and Hamilton 
  Counties 

 
GAC083-TNC065-180815-
/O.EXT.KFFC.FL.W.0218.000000T0000Z-191218T0815Z/
/ENGG1.1.ER.191217T1234Z.191217T1845Z.191218T0215Z.UU/
749 PM EST Tue Dec 17 2019

...Flood Warning extended until late tonight...The Flood Warning 
continues for
  The Lookout Creek near New England.
* Until late tonight.
* At 7 PM Tuesday the stage was 12.8 feet...and 
  falling.
* Minor flooding is occurring and is forecast.
* Flood stage is 12 feet.
* The river will continue to fall to below flood stage by tonight.
* At 13 feet...Minor flooding expands along Sells Lane in 
  Trenton...Mason Road near Rising Fawn...and Creek Road near New 
  England. All these roads will be closed. Also minor flooding 
  expands much further downstream as the creek crosses the Tennessee 
  border into the Tiftona area.
  

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 17, 6:53 AM EST, 19 minutes earlier.

Area forecast discussion, Dec 17, 6:53 AM EST, 19 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
653 AM EST Tue Dec 17 2019

.PREV DISCUSSION... /Issued 409 AM EST Tue Dec 17 2019/

SHORT TERM /Today through Wednesday/...

Current radar loop shows a line of showers and isolated
thunderstorms moving south and east across the area this morning.
This line is not as organized or as strong as it was a few hours ago
and it appears to be weakening. The high-resolutions forecast models
seem to have a good handle on the progression of this line and show
it finally exiting out area this afternoon. Strong NW winds begin
pushing into the state behind this front and also bring with it a
much cooler airmass. Currently we are seeing temps in the 60s across
the area but those temps will begin to fall shortly after sunrise
with the cooler air mass advecting into the region. We will see
temps fall across NW GA about 10-15 deg by Noon...with temps mainly
in the 40s and 50s by sunset. Temps will continue to fall over
night with Wed morning lows expected in the Mid 20s across N GA and
Mid 30s across central portions of the state. Temps will only
rebound into the 40s and 50s Wed as the cool northwesterly continues
across the region.

01

LONG TERM /Wednesday Night through Monday/...

The long term begins with an upper trough moving east of the
Appalachians Wednesday night and an upper ridge building into the
state through Friday. Then the GFS and ECMWF begin to diverge with
the next trough developing in the southwest. Southwesterly flow
begins to bring moisture back into GA Friday night and low pops
have been continued for that time. The GFS is more progressive
with the southern stream trough...bringing it from west of the MS
River late Friday to off the Atlantic coast of FL by Monday
morning. This would dry us out basically by late Sunday
afternoon. The ECMWF shows a broad closed low drifting slowly
eastward to the central Gulf by the end of the period. To
compromise...showers have been continued from Friday night through
the weekend...with lingering showers generally from KCSG to KMCN
and south through Monday.

41

&&

.AVIATION...
12Z Update...
The line of showers continues moving east and south across the
area this morning. Not much has changes from the 06z TAF set.
Ceilings are all over the place and ranging from IFR to VFR. The
showers and thunderstorms are still weakening but they are
expected to continue over the ATL area TAF sites for the next 2-3
hours. Ceilings will lift behind these showers into the VFR range
and clear out overnight. Winds have switched to the SW at 08-14kt.
Will see winds continue to turn to the W then NW through this
afternoon with speeds increasing into the 12-18kt range with gust
25-28kt.

//ATL Confidence...12Z Update...
Confidence medium to high on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          65  32  50  30 /  90   0   0   0
Atlanta         62  31  46  30 /  90   0   0   0
Blairsville     58  26  42  25 /  90   5   0   0
Cartersville    61  29  48  27 /  80   0   0   0
Columbus        66  33  51  31 /  80   0   0   0
Gainesville     61  31  48  30 /  90   0   0   0
Macon           67  33  51  30 /  80   0   0   0
Rome            58  29  48  27 /  60   0   0   0
Peachtree City  63  31  48  29 /  90   0   0   0
Vidalia         73  39  54  32 /  80  30   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....41
AVIATION...01
Hazardous weather outlook, Dec 17, 5:51 AM EST, 1 hour 21 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
551 AM EST Tue Dec 17 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181100-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
551 AM EST Tue Dec 17 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Showers and a few thunderstorms will move across north and central
Georgia today ahead of a cold front. Isolated storms could become
strong...with gusty winds and locally heavy rainfall as the
primary threats. The threat of severe storms is not expected due
to weakening low level wind shear and little upper support.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

There will be a chance of rain Saturday...Sunday and Monday...but
no thunderstorms are expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Dec 17, 2:04 AM EST, 5 hours 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
204 AM EST Tue Dec 17 2019

GAZ046-054-055-057-170730-
Fayette GA-Rockdale GA-Clayton GA-Henry GA-
204 AM EST Tue Dec 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FAYETTE...SOUTHERN
ROCKDALE...CLAYTON AND HENRY COUNTIES UNTIL 230 AM EST...

At 204 AM EST...a line of strong thunderstorms was along a line
extending from near Morrow to Bonanza to Lake Horton...and moving
northeast at 55 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
McDonough, Fayetteville, Jonesboro, Stockbridge, Riverdale, Hampton,
Morrow, Lovejoy, Brooks, Woolsey, Lake Spivey, Blacksville, Rex,
Inman, Hidden Valley Park, Luella, Jw Smith Reservoir, Flippen,
Kelleytown and Magnet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3363 8424 3363 8423 3365 8420 3364 8415
      3362 8411 3363 8410 3361 8397 3352 8405
      3352 8404 3351 8404 3334 8415 3334 8425
      3335 8425 3335 8438 3332 8439 3331 8447
      3343 8443 3353 8448
TIME...MOT...LOC 0704Z 245DEG 48KT 3358 8438 3347 8434 3331 8440

WIND...40MPH
Special weather statement, Dec 17, 2:28 AM EST, 4 hours 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
228 AM EST Tue Dec 17 2019

GAZ035-037-046>049-057-170800-
Morgan GA-Walton GA-Rockdale GA-Barrow GA-Oconee GA-Newton GA-
Henry GA-
228 AM EST Tue Dec 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MORGAN...WALTON...
EASTERN ROCKDALE...SOUTHEASTERN BARROW...NORTHWESTERN OCONEE...NEWTON
AND EASTERN HENRY COUNTIES UNTIL 300 AM EST...

At 228 AM EST...a line of strong thunderstorms was along a line
extending from Snellville to Georgia International Horse Park to
Ola...and moving northeast at 65 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Conyers, Monroe, Covington, Loganville, Social Circle, Statham,
Oxford, Porterdale, Walnut Grove, Bogart, Rutledge, Newborn, North
High Shoals, Bethlehem, Mansfield, Bostwick, Between, Good Hope,
Jersey and Georgia International Horse Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3385 8347 3350 8362 3350 8364 3353 8368
      3349 8368 3350 8371 3349 8371 3348 8374
      3344 8392 3345 8393 3344 8394 3341 8408
      3363 8398 3376 8401 3384 8391 3403 8358
TIME...MOT...LOC 0728Z 241DEG 55KT 3384 8402 3367 8392 3342 8405

WIND...40MPH
Special weather statement, Dec 17, 2:30 AM EST, 4 hours 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
230 AM EST Tue Dec 17 2019

GAZ067-078-079-170800-
Harris GA-Meriwether GA-Talbot GA-
230 AM EST Tue Dec 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HARRIS...SOUTHEASTERN
MERIWETHER AND NORTHWESTERN TALBOT COUNTIES UNTIL 300 AM EST...

At 230 AM EST...a line of strong thunderstorms was along a line
extending from F.D. Roosevelt State Park to near Hamilton to near
Mulberry Grove...and moving northeast at 50 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Hamilton, Manchester, Waverly Hall, Warm Springs, Woodland, F.d.
Roosevelt State Park, Cataula and Flint Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3264 8496 3271 8490 3284 8483 3297 8454
      3294 8452 3293 8453 3291 8453 3291 8451
      3288 8451 3288 8447 3286 8449 3285 8449
      3266 8463
TIME...MOT...LOC 0730Z 242DEG 44KT 3284 8479 3274 8482 3266 8492

WIND...40MPH
Special weather statement, Dec 17, 3:00 AM EST, 4 hours 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
300 AM EST Tue Dec 17 2019

GAZ069-079-170830-
Upson GA-Talbot GA-
300 AM EST Tue Dec 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR UPSON AND TALBOT COUNTIES UNTIL
330 AM EST...

At 300 AM EST...a line of strong thunderstorms was along a line
extending from Crest to near Pleasant Hill to near Ellerslie...and
moving east at 40 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Thomaston, Talbotton, Manchester, Woodland, Yatesville, Sunset
Village, Lincoln Park, The Rock, Atwater, Baldwinville, Redbone
Crossroads, Baughville, Flint Hill, Olive Branch, Po Biddy
Crossroads, Sprewell Bluff State Park, Crest, Pleasant Hill, Logtown
and Sunnyside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3272 8468 3277 8469 3285 8463 3285 8457
      3288 8451 3291 8451 3291 8453 3296 8452
      3299 8449 3299 8413 3285 8415 3274 8428
      3272 8434 3269 8434 3268 8437 3266 8437
      3262 8442 3263 8469 3270 8470
TIME...MOT...LOC 0800Z 258DEG 33KT 3294 8446 3282 8453 3264 8477

WIND...40MPH
Special weather statement, Dec 17, 3:04 AM EST, 4 hours 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
304 AM EST Tue Dec 17 2019

GAZ036>038-049-050-170830-
Morgan GA-Oglethorpe GA-Clarke GA-Greene GA-Oconee GA-
304 AM EST Tue Dec 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...WESTERN OGLETHORPE...
SOUTHEASTERN CLARKE...NORTHWESTERN GREENE AND OCONEE COUNTIES UNTIL
330 AM EST...

At 304 AM EST...a line of strong thunderstorms was along a line
extending from near Beechwood Hills to Farmington to near Farrar...
and moving east at 45 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Madison, Greensboro, Watkinsville, Lexington, Winterville, Crawford,
Bostwick, Arnoldsville, Woodville, Bishop, Maxeys, Buckhead,
Whitehall, Athens-Clarke County, Stephens, Wrayswood, Hutchings,
Barnett Shoals, Greshamville and Swords.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3353 8314 3353 8361 3376 8349 3391 8347
      3402 8305 3381 8301
TIME...MOT...LOC 0804Z 263DEG 40KT 3393 8345 3377 8342 3353 8359

WIND...40MPH
Special weather statement, Dec 17, 3:25 AM EST, 3 hours 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
325 AM EST Tue Dec 17 2019

GAZ038-039-170900-
Wilkes GA-Oglethorpe GA-
325 AM EST Tue Dec 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR WILKES AND OGLETHORPE COUNTIES
UNTIL 400 AM EST...

At 325 AM EST...a line of strong thunderstorms was along a line
extending from near Watson Mill Bridge State Park to near Lexington
to Penfield...and moving east at 60 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Washington, Lexington, Crawford, Tignall, Maxeys, Rayle, Stephens,
Jacksons Crossroads, Mallorysville, Delhi, Norman, Hutchings,
Newtown, Danburg, Celeste, Philomath, Watson Mill Bridge State Park,
Vesta and Point Peter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3373 8265 3369 8293 3373 8295 3369 8301
      3371 8305 3370 8312 3374 8321 3383 8317
      3400 8315 3403 8307 3402 8305 3404 8298
      3403 8294 3402 8294 3398 8285 3399 8284
      3397 8278 3398 8265 3391 8262
TIME...MOT...LOC 0825Z 256DEG 50KT 3399 8309 3385 8308 3367 8321

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 16, 7:56 PM ESTSpecial Weather StatementFFCDade49 min
Dec 16, 8:04 PM ESTSevere Thunderstorm WarningFFCDade, Walker26 min
Dec 16, 8:20 PM ESTSpecial Weather StatementFFCWalker25 min
Dec 16, 8:29 PM ESTSpecial Weather StatementFFCCatoosa, Whitfield31 min
Dec 16, 9:00 PM ESTSpecial Weather StatementFFCWhitfield30 min
Dec 16, 9:25 PM ESTSpecial Weather StatementFFCMurray35 min
Dec 16, 9:34 PM ESTSpecial Weather StatementFFCFannin41 min
Dec 16, 11:14 PM ESTSpecial Weather StatementFFCFannin31 min
Dec 16, 11:33 PM ESTSpecial Weather StatementFFCChattooga27 min
Dec 17, 12:40 AM ESTSpecial Weather StatementFFCChattooga, Floyd, Gilmer, Gordon65 min
Dec 17, 12:50 AM ESTSpecial Weather StatementFFCHeard, Troup55 min
Dec 17, 1:41 AM ESTSpecial Weather StatementFFCCoweta, Meriwether34 min
Dec 17, 2:04 AM ESTSpecial Weather StatementFFCClayton, Henry26 min
Dec 17, 2:28 AM ESTSpecial Weather StatementFFCNewton, Walton32 min
Dec 17, 2:30 AM ESTSpecial Weather StatementFFCHarris30 min
Dec 17, 3:00 AM ESTSpecial Weather StatementFFCTalbot, Upson30 min
Dec 17, 3:04 AM ESTSpecial Weather StatementFFCGreene, Morgan, Oconee, Oglethorpe26 min
Dec 17, 3:25 AM ESTSpecial Weather StatementFFCOglethorpe, Wilkes35 min
Dec 17, 9:12 AM ESTRiver Flood WarningFFCWhitfield35 hr
Dec 17, 9:50 AM ESTSpecial Weather StatementFFCSumter25 min
Dec 17, 10:08 AM ESTSpecial Weather StatementFFCDooly37 min
Dec 17, 10:33 AM ESTSpecial Weather StatementFFCPulaski27 min
Dec 17, 12:05 PM ESTTornado Warning Tornado observedConsiderable damage threatFFCTelfair27 min
Dec 17, 12:45 PM ESTSpecial Weather StatementFFCToombs45 min

Nearby

River Flood Warnings in Tennessee, 2019River Flood Warnings in Georgia, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.